# SDR ABXA000261

- Difficulty date: April 12, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 591486529
- Condition: Corroded
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''D'' CHECK, FOUND TEE CAP CORRODED AT STA 604 BETWEEN LONGERON 29L AND 30.  REPAIRED TEE CAP IAW DC9 SRM 53-03.
